Reply to the paper on quasi-periodic scintillations of radio satellite signals

Hajkowicz L.A. (1976) Reply to the paper on quasi-periodic scintillations of radio satellite signals. Journal of Atmospheric and Terrestrial Physics, 38 6: 665-666. doi:10.1016/0021-9169(76)90165-3


Author Hajkowicz L.A.
Title Reply to the paper on quasi-periodic scintillations of radio satellite signals
Journal name Journal of Atmospheric and Terrestrial Physics
ISSN 0021-9169
Publication date 1976-01-01
Sub-type Article (original research)
DOI 10.1016/0021-9169(76)90165-3
Volume 38
Issue 6
Start page 665
End page 666
Total pages 2
Subject 1902 Film, Television and Digital Media
1908 Geophysics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 11:10:37 EST by System User